Journal of Symbolic Logic

On Sets $\forall$-Definable From Pfaffian Functions

Ricardo Bianconi

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We prove the existence of a bound to the number of components of an $\forall$-definable set in the reals, using Pfaffian functions, and give some applications.

Article information

Source
J. Symbolic Logic, Volume 57, Issue 2 (1992), 688-697.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743986

Mathematical Reviews number (MathSciNet)
MR1169203

Zentralblatt MATH identifier
0771.03012

JSTOR
links.jstor.org

Citation

Bianconi, Ricardo. On Sets $\forall$-Definable From Pfaffian Functions. J. Symbolic Logic 57 (1992), no. 2, 688--697. https://projecteuclid.org/euclid.jsl/1183743986


Export citation